# SDR AWXA200100520

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 19,078 hours, 9,060 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300A1
- Part serial: 259
- Condition: Failed
- Location: Cabin Pressure
- Part time: 19,077 hours, 9,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEN - ABORTED TAKEOFF - C - ON T/O ROLL THE CREW GOT CLASS 1 ECAM MESSAGE FOR SKIN VALVE FAULT AND REJECTED THE T/O AT 90 KTS.  MX PLACED THE SKIN AIR EXTRACT VALVE ON MEL 21-26-04, COND 1.  IN PHX MX C/W BITE CHECK IAW AMM 21-26-55 AFTER REACTIVATION, OP'S CHECKED GOOD AT THAT TIME AND THE MEL WAS CLEARED.  ON 10/10/01 THE FAULT RETURNED.  MX TROUBLESHOT AND REPLACED AVEC (10HQ), EXHAUST VALVE PRESS SW (30HQ) AND PERFORMED WIRING CHECKS BETWEEN AEVC AND SAOV (22HQ).  STILL FAILED TEST IAW 21-26-00-710-00-1.  MX REPLACED THE SKIN AIR OUTLET VALVE (SAOV 22HQ) PER AWA TECH SUPPORT, AND FUNCTIONAL CHECKS WERE GOOD.  NOTE:  PREVIOUS FAULT SHOWS SKIN AIR VALVE.  NO FURTHER DISCREPANCIES REPORTED.
